Alert archive / Kentucky / Flash Flood Warnings in 2023

Flash Flood Warning 22, NWS Louisville, KY

June 25, 2023Hart County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 25, 2023, 11:01 PM CDT for Hart County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2023, 11:01 PM CDT (04:01 UTC)
Expired
Jun 26, 2023, 2:00 AM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Hart County, KY

The radar

The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2260 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2260 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.0
Supercell composite
12.4

Open this sounding in Storm Lab

The text

As transmitted.

614 
WGUS53 KLMK 260401
FFWLMK
KYC099-260700-
/O.NEW.KLMK.FF.W.0022.230626T0401Z-230626T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1101 PM CDT Sun Jun 25 2023

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Central Hart County in central Kentucky...

* Until 200 AM CDT.

* At 1101 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Munfordville, Bonnieville, Leitchfield Crossing, Hinesdale, Mount 
  Beulah, Glen Lily, Kessinger, Rio, Logsdon Valley, and Canmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3729 8569 3726 8569 3727 8608 3738 8604
      3739 8604 3739 8569 3735 8569 3734 8569
      3733 8569 3731 8570 3730 8570 3730 8569

FLASH FLOOD...RADAR INDICATED

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 7:51 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 25, 7:51 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
851 PM EDT Sun Jun 25 2023

.Mesoscale Update...
Issued at 850 PM EDT Sun Jun 25 2023

Supercell thunderstorms have moved across areas north of the
Bluegrass/Western KY Parkways earlier this afternoon. Storms have
struggled to maintain intensity as they move ahead of the main
forcing boundary, a cold front located across southern IN at this
time. As the front pushes southeast later this evening, currently
discrete cells will likely congeal into a quasi-linear structure as
slab-like lifting from the front overcomes a capping inversion which
has prevented storm development across south central KY so far
today. As convective mode changes, the severe hail and tornado
threat will diminish slightly while the straight-line wind threat
will persist given ample DCAPE. Severe weather parameters (e.g. SCP,
STP) are expected to remain elevated as storms move southeast;
however, these may be overdone given convective inhibition and
overturning which is not handled well in high-res guidance.

Another thing to watch is an expected increase in the low-level jet
strength over the next few hours. This will contribute to increased
low-level shear and helicity values between now and 06Z as
convection moves southeast. As a result, the tornado threat, while
decreasing, will continue to exist as storms move southeast.

&&

.Short Term...(This evening through Monday)
Issued at 332 PM EDT Sun Jun 25 2023

...Severe Storms, Some with Significant Hail, Wind and Tornadoes,
Expected This Evening...
...Have Your Severe Weather Safety Plans in Place Now...

Key Messages:

* Second wave of strong to severe storms late this afternoon into
  the evening.
* All severe hazards are possible this evening. From widespread
  damaging winds to very large hail and a few tornadoes, some which
  could be strong.

Confidence:

Confidence remains moderate on storm initiation later this afternoon
and early evening. With medium-high confidence that any storms that
do develop could quickly turn severe and dangerous.

Discussion:

Forecast remains on track for the development of strong to severe
storms developing later this afternoon into early evening. While the
first wave of convection from this morning may have limited daytime
heating, with dew points in the low/mid 70s and temperatures across
central KY and southern IN in the low/mid 80s, meso analysis has an
axis of SBCAPE ranging from 3000-4500 J/kg along and west of the I-
65 corridor stretching from Nashville northward into south central
MI. Providing the atmosphere with ample instability this afternoon
and evening. Strong 60-70kt 500mb jet streak centered over northern
MO into western IL will continue to work east-southeast this
afternoon/evening at the base of the upper-level trough associated
with the upper-low over WI. Although it is expected to weaken some
over the next couple hours as it noses into the Ohio Valley from the
northwest, it will provide 50+kts of deep layer shear. At the
surface, a cold front associated with a sfc low over WI stretching
from Chicago down through central IL into northern AR will continue
to push eastward this evening. Convection has already begun to fire
ahead of the cold front across north central IN where the SPC has
already issued a tornado watch. This boundary, along with residual
outflow from this mornings activity has help to be the focus for the
development this afternoon. The one limiting factor so far this
afternoon across southern IN and central KY has been a fairly deep
warm layer cap between 900-800mb as seen on AMDAR soundings out of
SDF this afternoon.  It likely will take some time for this cap to
break but once it does, expect initial develop to be supercellular
over the area early this evening before congealing into a linear
cluster later this evening as the cold front approaches later this
evening and overnight.

All severe hazards remain in play from damaging winds, large hail
and possible strong tornadoes. Model soundings continue to show
ample 0-1/0-3km SRH ranging from 150-300 m2/s2 and STP values
increasing into the 2-5 range indicating the possibility of a few
long track tornadoes. Large hail will also be a concern given the
deep shear values, large positive area on model soundings and good
amount of dry air through the vertical column.

Storms will quickly move off to the east and out of our CWA between
3-5am EDT with clearing quiet weather behind the storms.

Monday will start off with lows in the low/mid 60s as the cold
front works across the central KY. Initially, we start off dry with
partly/mostly sunny skies but clouds increase during the afternoon.
Cyclonic flow aloft associated with the stacked system over MI will
swing a love of vorticity through the region. This could help
generate some isolated showers and even a few rumbles of thunder
during the afternoon and evening due to some steep low-level lapse
rates, especially if we get good amount of morning sunshine. Highs
will warm into the low/mid 80s and it will be breezy out of the west
with gusts of 25 to near 30 mph.

&&

.Long Term...(Monday night through Sunday)
Issued at 300 PM EDT Sun Jun 25 2023

---------------------------------------------------------------------
Key Messages:
- Precip chances linger on Tuesday
- Warming through next week until we hit the low-mid 90s on Friday
- Precip chances increase by next weekend
---------------------------------------------------------------------

Monday night - Tuesday...

The low pressure system moving through Sunday night and Monday will
be to the east of the region by Monday night. Another shortwave
trough will move through the region Monday night into Tuesday,
bringing scattered showers and isolated storms mainly to our
northeastern counties. Forecast soundings show a dry adiabatic
layer, which will likely lead to breezier conditions on Tuesday
around 10-14mph and gusts up to 20mph. High temperatures on Tuesday
in the southeastern portion of the CWA will be in the upper 80s,
where the northeastern portion of the CWA will be in the low-mid 80s
due to lingering cloud cover and scattered showers.

Tuesday night - Friday...

High pressure will build in from the west Tuesday night into
Wednesday. This will allow the rest of the week to remain dry and
mostly clear. Temperatures will be warming up through the week. On
Wednesday low temperatures will be in the low 60s and by Friday they
will be in the low 70s. High temperatures on Wednesday will be in
the 80s and by Friday, in the low - mid 90s. On Friday, NBM shows
heat indices creeping into the low 100s in our southeastern
counties.

Friday night - next weekend...

On Friday night and into the weekend, a shortwave trough out ahead
of a more substantial trough will move through the region bringing
increased precipitation chances.

&&

.Aviation...(00Z TAF Issuance)
Issued at 740 PM EDT Sun Jun 25 2023

The main challenge during the upcoming forecast period will be
timing out thunderstorms between now and 06Z. Latest hi-
resolution guidance depicts a wave of storms moving from NW to SE
later this evening, impacting SDF and LEX before pushing south to
BWG. Locally strong straight line winds and reduced visibilities
from heavy rainfall are the main threats with these thunderstorms,
with IFR (possibly lower) visibilities expected in the heaviest
precipitation cores. Once the storms clear BWG, light winds and VFR
conditions are expected for the remainder of the overnight hours.

Tomorrow, an upper low will linger across the Ohio Valley and upper
Midwest, with guidance showing a 5-6 kft stratus deck impacting
SDF/LEX/HNB. Winds will increase out of the west, with 10-15 kt
sustained winds and 15-25 kt gusts expected during the late morning
and afternoon hours. A stray shower or storm cannot be ruled out,
especially at LEX; however, confidence is too low to mention at this
time. Otherwise, expect VFR conditions to continue through the
remainder of the current forecast period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...CSG
Short Term...BTN
Long Term...SRM
Aviation...CSG
Hazardous weather outlook, Jun 25, 2:45 PM CDT, 8 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Sun Jun 25 2023

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-261945-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
345 PM EDT Sun Jun 25 2023 /245 PM CDT Sun Jun 25 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Storms are expected to develop this evening and rapidly become
severe as they move from southern Indiana into central Kentucky over
the course of the evening. Tornadoes, possibly significant, very
large hail, and damaging wind gusts will all be possible, especially
early this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed throughout the region the rest of
the afternoon through this evening. Spotters are reminded to spot
safely and seek shelter as needed.

GENERAL STORM MOTION OF THE DAY:

Storms this evening will move from west to east around 40 to 50 mph
while spreading to the southeast.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BTN/SRM

In the hours before

Local storm report, Jun 25, 10:18 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1118 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     Tstm Wnd Dmg     1 N Clarkson            37.51N 86.22W
06/25/2023                   Grayson            KY   Fire Dept/Rescue

            Report per Clarkson Fire Chief, a 20x50 pole
            barn has been destroyed by strong winds just
            a mile north of Clarkson city limits.
            Grayson County.

&&

kf
Local storm report, Jun 25, 10:32 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1132 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     Hail             Caneyville              37.43N 86.49W
06/25/2023  E1.00 inch       Grayson            KY   Trained Spotter

&&

kf
Local storm report, Jun 25, 10:34 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1134 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     Hail             2 NNW Webster           37.91N 86.35W
06/25/2023  E1.00 inch       Breckinridge       KY   Public

&&

kf
Local storm report, Jun 25, 10:53 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1153 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     Tstm Wnd Dmg     Bryantsville            37.72N 84.65W
06/25/2023                   Garrard            KY   Public

            Trees down across the road in Bryantsville.

&&

CSG
Local storm report, Jun 25, 10:54 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1154 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     Tstm Wnd Dmg     Bryantsville            37.72N 84.65W
06/25/2023                   Garrard            KY   Public

            Tree down across the road.

&&

kf
Local storm report, Jun 25, 10:55 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1155 PM EDT Sun Jun 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     Tstm Wnd Gst     Bryantsville            37.72N 84.65W
06/25/2023  E65 MPH          Garrard            KY   Public

&&

kf

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:12 PM CDTSpecial Weather StatementLMKOldham33 min
Jun 25, 7:14 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby31 min
Jun 25, 7:21 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKJefferson, Oldham, Shelby, Spencer24 min
Jun 25, 7:34 PM CDTSevere Thunderstorm WarningLMKHancock26 min
Jun 25, 7:46 PM CDTSevere Thunderstorm WarningLMKMeade29 min
Jun 25, 7:46 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer29 min
Jun 25, 7:51 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby24 min
Jun 25, 8:07 PM CDTSpecial Weather StatementLMKScott23 min
Jun 25, 8:10 PM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Scott35 min
Jun 25, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Bullitt, Jefferson, Nelson, Shelby, Spencer31 min
Jun 25, 8:14 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more46 min
Jun 25, 8:19 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade41 min
Jun 25, 8:23 PM CDTSevere Thunderstorm WarningLMKHancock22 min
Jun 25, 8:33 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson27 min
Jun 25, 8:42 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Marion, Mercer, Nelson, Shelby and 3 more48 min
Jun 25, 8:54 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKClark, Fayette, Garrard, Jessamine, Madison, Woodford36 min
Jun 25, 8:56 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio34 min
Jun 25, 8:59 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer19 min
Jun 25, 9:00 PM CDTSevere Thunderstorm WarningLMKHardin, Meade30 min
Jun 25, 9:04 PM CDTSpecial Weather StatementLMKHenry26 min
Jun 25, 9:16 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison, Mercer and 1 more29 min
Jun 25, 9:17 PM CDTAreal Flood AdvisoryLMKAnderson, Fayette, Jessamine, Woodford3 hr
Jun 25, 9:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Grayson, Ohio33 min
Jun 25, 9:29 PM CDTSevere Thunderstorm Warning Destructive damage threatLMKClark, Fayette, Garrard, Jessamine, Madison46 min
Jun 25, 9:30 PM CDTSevere Thunderstorm WarningLMKHardin, Larue30 min
Jun 25, 9:36 PM CDTSpecial Weather StatementLMKJefferson24 min
Jun 25, 9:43 PM CDTSpecial Weather StatementLMKHart32 min
Jun 25, 9:43 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Madison, Mercer47 min
Jun 25, 9:54 PM CDTAreal Flood AdvisoryLMKFayette, Jessamine, Madison3 hr
Jun 25, 9:57 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Marion, Nelson, Taylor33 min
Jun 25, 10:00 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio30 min
Jun 25, 10:07 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKEdmonson, Grayson, Hardin, Hart23 min
Jun 25, 10:18 PM CDTFlash Flood WarningLMKFayette, Jessamine, Madison3 hr
Jun 25, 10:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Barren, Cumberland, Edmonson, Grayson, Green and 5 more48 min
Jun 25, 10:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKButler, Edmonson, Grayson, Ohio30 min
Jun 25, 10:37 PM CDTAreal Flood AdvisoryLMKEdmonson, Grayson, Hart3 hr
Jun 25, 10:44 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell, Taylor31 min
Jun 25, 10:58 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Ohio, Warren47 min
Jun 25, 11:01 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Clinton, Cumberland, Monroe, Russell29 min
Jun 25, 11:14 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Cumberland, Metcalfe, Monroe46 min
Jun 25, 11:21 PM CDTSpecial Weather StatementLMKLogan, Warren39 min
Jun 25, 11:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Logan, Simpson, Warren34 min
Jun 25, 11:35 PM CDTAreal Flood AdvisoryLMKAdair, Allen, Barren, Butler, Clinton, Cumberland and 8 more3 hr
Jun 25, 11:39 PM CDTFlash Flood WarningLMKAdair, Barren, Green, Hart, Metcalfe3 hr
Jun 25, 11:40 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Metcalfe, Monroe, Russell35 min
Jun 25, 11:47 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson28 min
Jun 25, 11:53 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren22 min
Jun 25, 11:58 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe47 min
Jun 26, 12:12 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Metcalfe, Monroe33 min
Jun 26, 12:14 AM CDTSpecial Weather StatementLMKAllen, Simpson31 min
Jun 26, 12:21 AM CDTTornado WarningLMKAllen, Simpson, Warren24 min
Jun 26, 12:44 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe46 min
Jun 26, 5:29 PM CDTSpecial Weather StatementLMKHarrison16 min

Nearby

Flash Flood Warnings in Kentucky, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.